# SDR NACA2018071800046

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FLOORBEAM WEB AT BS 344 LBL 2 ON AFT SIDE OF FRAME IN E&E BAY). REPAIR FLOORBEAM WEB AT STA 344 LBL 2 ON AFT SIDE OF FRAME IAW CS-23260-014 REV DATE: "-" / 23 MAY 2018.
